# SDR SWIA200414087

- Difficulty date: November 9, 2004
- Submitted: November 15, 2004
- Operation: Air carrier
- Aircraft: N597SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7293
- Aircraft time: 13,941 hours, 12,244 cycles
- Engine: Ge CF343B1
- Engine time: 10,082 hours, 8,267 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Right
- Part time: 10,082 hours, 8,267 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

ON DESCENT RT ENGINE N1, SPOOLED DOWN, ITT INCREASED TO 800 DEGREES, AND A BANG WAS HEARD. N1 DID NOT RESPOND TO THRUST LEVER ADVANCEMENT. ENGINE WAS LEFT AT IDLE UNTIL LANDING.  REMOVED AND REPLACED RT ENGINE PER CRJ MM 71-00-00. OPERATIONAL CHECK GOOD.
